Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4925
Title: Alberi connessi per archi. Punti periodici di una funzione continua di un albero connesso per archi in sé
Arcwise connected trees. Periodic points of a continuous function
Authors: Di Lena, G.
Messano, Baislio
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: G. Di Lena, Baislio Messano, “Alberi connessi per archi. Punti periodici di una funzione continua di un albero connesso per archi in sé”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 32-43.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: In questo lavoro si caratterizzano gli alberi connessi per archi ed i sottoalberi di un albero connesso per archi. Considerato poi un albero X connesso per archi ed una funzione continua f di X in X, si indicano condizioni equivalenti all’esistenza di un punto periodico di f.
In this paper characterizations of the arcwise connected trees and of a subtree of an arcwise connected tree are given. Moreover, considering an arcwise connected tree X and a continuous function f of X into X, conditions equivalent to the existence of a periodic point of f are indicated.
URI: http://hdl.handle.net/10077/4925
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:
File Description SizeFormat 
DiLenaMessanoRendMat19.pdf763.32 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

483
checked on Feb 20, 2018

Download(s)

240
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.